Journal of the Mathematical Society of Japan

Tangential representations of one-fixed-point actions on spheres and Smith equivalence

Masaharu MORIMOTO

Full-text: Open access

Abstract

Let $G$ be a finite Oliver group. In this paper, we discuss the relation between tangential $G$-representations of smooth one-fixed-point actions on spheres and the Smith equivalence of real $G$-representations.

Article information

Source
J. Math. Soc. Japan, Volume 67, Number 1 (2015), 195-205.

Dates
First available in Project Euclid: 22 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1421936550

Digital Object Identifier
doi:10.2969/jmsj/06710195

Mathematical Reviews number (MathSciNet)
MR3304019

Zentralblatt MATH identifier
1312.57040

Subjects
Primary: 57S17: Finite transformation groups
Secondary: 55M35: Finite groups of transformations (including Smith theory) [See also 57S17] 20C15: Ordinary representations and characters

Keywords
smooth action tangential representation one-fixed-point action Smith equivalence Oliver group

Citation

MORIMOTO, Masaharu. Tangential representations of one-fixed-point actions on spheres and Smith equivalence. J. Math. Soc. Japan 67 (2015), no. 1, 195--205. doi:10.2969/jmsj/06710195. https://projecteuclid.org/euclid.jmsj/1421936550


Export citation

References